The latest issue of Bulletin of the Institute of Mathematics Academia Sinica New Series has been published.

Articles in this issue include:

  1. Geoffrey Mason and Siu-Hung Ng, “Generalized twisted quantum doubles of a finite group and rational orbifolds”
  2. Naihuan Jing and Ming Liu, “On Fusion Procedure For The Two-Parameter Quantum Algebra In Type A”
  3. Cuipo Jiang and Ching Hung Lam, “Level-Rank Duality for Vertex Operator Algebras of types B and D”
  4. Cuipo Jiang and Haisheng Li, “On a certain category of -modules”
  5. Ching Hung Lam and Hiroki Shimakura, “71 holomorphic vertex operator algebras of central charge 24”

The full contents of Bulletin (N.S.) Volume 1 No. 1 to Volume 14 No. 1 can be viewed online at Bulletin’s website http://web.math.sinica.edu.tw/bulletin/default.jsp